Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: Magnon Theory: Spin Waves by A. I. Akhiezer; V. G. Bar'yakhtar; S. V. Peletminskii; S. Chomet; S. Doniach

Reviewed Work: Spin Waves by A. I. Akhiezer, V. G. Bar'yakhtar, S. V. Peletminskii, S. Chomet, S. Doniach
Review by: L. R. Walker
Science
New Series, Vol. 163, No. 3870 (Feb. 28, 1969), p. 923
Stable URL: http://www.jstor.org/stable/1725922
Page Count: 1
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
923
    923